Due to exchange rate volatility, our team may contact you for top-up if prices change.
BENYLIN MUCUS COUGH & COLD *16 TABLETS 61439
BENYLIN MUCUS COUGH & COLD *16 TABLETS 61440
BENYLIN MUCUS COUGH & COLD *16 TABLETS 61441

Johnson & Johnson

BENYLIN MUCUS COUGH & COLD *16 TABLETS

Active Ingredient: Guaifenesin, Paracetamol, Phenylephrine
Presentation: Tablet
Strength: Guaifenesin 100mg, Paracetamol 250mg, Phenylephrine 5mg
Pack Size: 16 tablets

₦12,900.00

SKU:
  megacare-pharmacy-6878
quantity

A tablet that treats nasal mucus and chest mucus simultaneously to relieve your mucus symptoms and make it less difficult to cough up

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EXIPLON EXPECTORANT COUGH SYRUP 100ML
₦660.00
EXIPLON COUGH SYRUP FOR CHILDREN 100ml
₦660.00
EQUATE DAYTIME COLD&FLU 355ML
₦9,075.00
EMZOR CHLORPHENIRAMINE SYRUP 60ML
₦825.00
EMZOLYN EXPECTORANT SYRUP 100ML
₦825.00
EMZOLYN COUGH (CHILD) SYRUP 100ML
₦825.00
DR MONROE’ 8HR FEVER-COLD MIXTURE 200ML
₦1,551.00
D-KOFF COUGH EXPECTORANT 100ML
₦1,237.50
DIVINE CHEST/LUNGS *20TABLETS
₦660.00
BENYLIN MUCUS COUGH & COLD *16 TABLETS
BENYLIN MUCUS COUGH & COLD *16 TABLETS
₦ 12,900.00